# SDR SWAA2023071256988

- Difficulty date: June 7, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIPS 5L & 6L ARE CRACKED AT BS 727D<[01] VERIFY END OF CRACK AT STRINGER CLIP BS 727D; S-5L;[02] ACCOMPLISHED HFEC SURFACE SCAN IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[03] REMOVED STRINGER CLIP BS 727D; S-6L ONLY PER SRM 51-40-02.  ALLOWABLE DAMAGE LIMITS ENTRIES NOT FOUND IN SRM FOR THIS ITEM. STRINGER CLIP WILL BE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G-0 PARAGRAPH 9;[04] INSTALLED NEW STRINGER CLIP STR 6L PER SRM 51-40-02. AND DWG NBR 144A1107;[05] INSTALLED NEW STRINGER CLIP PER SRM 51-40-02. AND DWG NBR 146A1111;[06] ITEM 4 CHANGED DWG NUMBER;[07] VERIFIED CORRECTIVE ACTION #1; #3; #5.;[08] VERIFIED MEASUREMENTS.
